# SDR SWAA2012040202746

- Difficulty date: March 30, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 79,433 hours, 55,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL FUSELAGE SKIN CRACKED BS 396, STR 15L.  REPAIRED SKIN IAW ATS ER AND EA.
